Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 30, 2011, 3:31 PM EDT for Collier County, Monroe County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2011, 3:31 PM EDT (19:31 UTC)
- Expired
- Apr 30, 2011, 4:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Collier County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 103 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 3:45 PM EDT | TSTM WND GST 46 | Everglades City, FL | A MESONET AT EVERGLADES CITY REPORTED A 40 KNOT GUST. |
| Apr 30, 3:50 PM EDT | HAIL 1 | Port Of The Islands, FL | HAIL RANGED FROM DIME TO QUARTER SIZED FOR 5 TO 10 MIN AT THE PORT OF THE ISLANDS RESORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2024 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS52 KMFL 301931
SVRMFL
FLC021-087-302015-
/O.NEW.KMFL.SV.W.0018.110430T1931Z-110430T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SAT APR 30 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.
NORTHWESTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.
* UNTIL 415 PM EDT
* AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES SOUTH OF OCHOPEE...AND MOVING NORTHWEST AT 15 MPH.
* THE STORM WILL AFFECT...
EVERGLADES CITY...
OCHOPEE...
CARNESTOWN...
COPELAND...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 2596 8165 2612 8150 2608 8130 2571 8112
2565 8128 2570 8128 2572 8134 2576 8134
2576 8137 2579 8139 2581 8138 2581 8135
2583 8135 2587 8147 2589 8148 2584 8151
2587 8152 2588 8156
TIME...MOT...LOC 1931Z 154DEG 11KT 2585 8132
$$
CWC2 follow-up statements
542
WWUS52 KMFL 301939
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EDT SAT APR 30 2011
FLC021-087-302015-
/O.CON.KMFL.SV.W.0018.000000T0000Z-110430T2015Z/
COLLIER FL-MAINLAND MONROE FL-
339 PM EDT SAT APR 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN MAINLAND MONROE AND SOUTH CENTRAL COLLIER
COUNTIES...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR OCHOPEE...MOVING NORTHWEST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EVERGLADES CITY...
OCHOPEE...
CARNESTOWN...
COPELAND...
CAPE ROMANO AQUATIC PRESERVE...
AND SURROUNDING COMMUNITIES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. FUNNEL CLOUDS MAY BE
OBSERVED. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 2596 8165 2612 8150 2608 8130 2571 8112
2565 8128 2570 8128 2572 8134 2576 8134
2576 8137 2579 8139 2581 8138 2581 8135
2583 8135 2587 8147 2589 8148 2584 8151
2587 8152 2588 8156
TIME...MOT...LOC 1938Z 154DEG 11KT 2587 8133
$$
CWC885
WWUS52 KMFL 302006
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
406 PM EDT SAT APR 30 2011
FLC021-087-302016-
/O.EXP.KMFL.SV.W.0018.000000T0000Z-110430T2015Z/
COLLIER FL-MAINLAND MONROE FL-
406 PM EDT SAT APR 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MAINLAND MONROE
AND SOUTH CENTRAL COLLIER COUNTIES WILL EXPIRE AT 415 PM EDT...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2596 8165 2612 8150 2608 8130 2571 8112
2565 8128 2570 8128 2572 8134 2576 8134
2576 8137 2579 8139 2581 8138 2581 8135
2583 8135 2587 8147 2589 8148 2584 8151
2587 8152 2588 8156
TIME...MOT...LOC 2006Z 154DEG 11KT 2595 8137
$$
CWCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:08 PM EDT, 23 minutes earlier.
Area forecast discussion, Apr 30, 3:08 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 308 PM EDT SAT APR 30 2011 .DISCUSSION... THE SHOWERS AND ISOLATED THUNDERSTORMS THAT DEVELOPED THIS MORNING OVER THE ATLANTIC COASTAL WATERS HAVE BEEN MOVING TOWARD THE WEST AT AROUND 10 MILES PER HOUR, MAINLY SOUTH OF HIGHWAY 41. A LINE OF CONVERGENCE BETWEEN NORTHEASTERLY WINDS TO THE NORTH OF PALM BEACH IS COLLIDING WITH EASTERLY WINDS SOUTH OF PALM BEACH. THE LINE OF SHOWERS OVER THE COASTAL WATERS HAS BEEN PROPAGATING INLAND AROUND FORT LAUDERDALE AND THEN GENERATING NEW SHOWERS AND THUNDERSTORMS DUE TO OUTFLOW INTERACTIONS. IT IS LIKELY THAT IN A FEW MORE HOURS THE SHOWERS AND STORMS OVER MAINLAND MONROE EXTEND NORTHWESTWARD IN COVERAGE THROUGH COLLIER COUNTY. IT IS IMPORTANT TO NOTE THAT TEMPERATURES ARE COOLER TODAY THAN YESTERDAY...AND IT IS POSSIBLE FOR SOME OF THIS SHOWERS AROUND THE WEST COAST TO BECOME STRONGER WITH THE AFTERNOON HEATING AND OUTFLOW BOUNDARY COLLISIONS. THE SPC MESOSCALE ANALYSIS SHOWS A MODERATE MOISTURE CONVERGENCE OVER WESTERN MIAMI-DADE AND MAINLAND MONROE COUNTY. THE MOISTURE ADVECTION INDICATES INCREASING MOISTURE OVER COLLIER COUNTY WHILE THE MOISTURE IN NEARBY AREAS IS FORECAST TO REMAIN THE SAME. AS THE MID LEVEL HIGH PRESSURE CONTINUES TO BUILD FOR THE REST OF THE WEEKEND OVER THE GULF OF MEXICO THE MID LEVEL TEMPERATURES ARE FORECAST TO INCREASE EARLY THIS COMING WEEK. THIS WILL MINIMIZE THE CHANCE FOR STRONG THUNDERSTORMS AND HAIL EARLY THIS COMING WEEK. NO CHANGES HAVE BEEN PERFORMED TO THE EXTENDED PERIOD IN THIS FORECAST PACKAGE. SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER WEDNESDAY. && .AVIATION...(UPDATED 136 PM EDT SAT APR 30 2011) WILL EXPECT MOSTLY VFR CONDITIONS FOR THE ERN TERMINALS THROUGH THE ENTIRE FORECAST PERIOD (THROUGH 01/18Z) AS ISOLATED SHOWERS OVER EAST COAST DIMINISH AND ACTIVITY GETS TRANSFERRED FURTHER INLAND AND WEST. SFC WINDS WILL REMAIN FROM EAST AT 10 TO 15 KTS BUT HIGHER GUSTS THROUGH EVENING WITH A SLIGHT DECREASE IN SPEED OVERNIGHT, BUT INCREASING AGAIN AFTER MID MORNING SUNDAY. OVER KAPF...ANY SHOWER/STORM THAT DEVELOPS OVER INTERIOR THIS AFTERNOON IS LIKELY TO PASS CLOSE TO THE TERMINAL AND HAVE SOME IMPACT ON OPERATIONS. WL INDICATE VCTS AND BKN CEILINGS AT 4-5 KFT RANGE AT LEAST THROUGH 00Z AND AMEND AS NEEDED. WL EXPECT THE WEST COAST SEA BREEZE TO HAVE A HARD TIME REACHING THE TERMINAL AS MAIN EAST FLOW WL TEND TO KEEP IT NEAR THE COAST. && .MARINE...WINDS WILL BE NORTHEAST TO EAST TODAY INTO EARLY NEXT WEEK OVER THE CWA. THE SPEEDS WILL BE 10 TO 15 KNOTS TODAY BEFORE INCREASING TO 15 TO 20 KNOTS TONIGHT INTO EARLY NEXT WEEK OVER MOST OF THE CWA. SEAS WILL REMAIN BELOW 6 FEET TODAY THROUGH EARLY NEXT WEEK. A SCEC WILL BE NEEDED TONIGHT FOR ALL OF THE CWA WATERS FOR THE WINDS. && .FIRE WEATHER... A DECREASING TREND IN RELATIVE HUMIDITY IS FORECAST BETWEEN NOW AND TUESDAY ESPECIALLY FOR GLADES AND HENDRY COUNTY. HOWEVER...RH IS EXPECTED TO STAY FOR THE MOST PART ABOVE 35 PERCENT. SHOWERS AND THUNDERSTORMS ARE CURRENTLY AFFECTING INLAND MONROE COUNTY AND WESTERN DADE COUNTY. AS THESE STORMS CONTINUE TO PROPAGATE NORTHWESTWARD THERE IS CHANCE THAT A FEW CLOUD TO GROUND STRIKES COULD AFFECT SOME AREAS WHERE RAIN HAS NOT FALLEN. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 83 74 83 / 10 10 10 - FORT LAUDERDALE 73 85 75 85 / 10 10 10 10 MIAMI 74 86 75 85 / 10 10 10 10 NAPLES 69 91 69 90 / 20 10 - - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...71/JE AVIATION/RADAR/FIRE...47/RGH
Hazardous weather outlook, Apr 30, 5:18 AM EDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 518 AM EDT SAT APR 30 2011 FLZ063-066>075-168-172>174-010030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 518 AM EDT SAT APR 30 2011 ...CHANCE OF SHOWERS AND THUNDERSTORMS SOUTHWEST COAST... ...MODERATE RISK OF RIP CURRENTS ALONG EAST COAST BEACHES... ...WILDFIRES CONTINUE EAST OF NAPLES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: WINDS ARE FORECAST TO BECOME NORTHEAST AND INCREASE TO 10 TO 15 MPH BY THIS AFTERNOON. THIS WILL COMBINE WITH LOW TIDE IN THE EARLY AFTERNOON TO RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE SOUTHEAST FLORIDA BEACHES. IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. THUNDERSTORMS: THE REMNANTS OF A WEAK COLD FRONT REMAIN ACROSS SOUTH FLORIDA TODAY. THIS WILL COMBINE WITH SEA BREEZES ALONG THE SOUTHWEST COAST OF FLORIDA TO RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN THAT AREA THIS AFTERNOON AND EARLY EVENING. THERE IS A SLIGHT CHANCE OF ONE OR TWO STORMS BEING STRONG WITH GUSTY WINDS AND SMALL HAIL. FREQUENT LIGHTNING IS THE OTHER MAIN CONCERN WHICH COULD HELP SPARK NEW FIRES. WIND: WIND GUSTS OF UP TO 40 TO 45 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS TODAY. HAIL: PEA TO DIME SIZED HAIL IS AGAIN POSSIBLE WITH STORMS TODAY BUT AGAIN THE CONCERN THIS TIME WILL BE THE SOUTHWEST FLORIDA COAST. VISIBILITY: WILDFIRES CONTINUE TO BE ACTIVE IN THE AREA EAST OF NAPLES NORTH AND SOUTH OF ALLIGATOR ALLEY AND EAST OF GOLDEN GATE ESTATES. SMOKE FROM THOSE FIRES OVER THE PAST FEW DAYS COULD RESULT IN REDUCED VISIBILITIES ACROSS THE NAPLES AREA THIS MORNING AND AGAIN TONIGHT BUT MOST IMPORTANTLY IN SMOKEY CONDITIONS PARTICULARLY DURING THE MORNING HOURS AND AGAIN TONIGHT AS THE EASTERLY WINDS INCREASE OVER SOUTH FLORIDA BEGINNING TODAY. PERSONS WITH RESPIRATORY CONDITIONS IN PARTICULAR SHOULD EXERCISE CAUTION AND REMAIN IN DOORS AS MUCH AS POSSIBLE. THIS COULD ALSO PRESENT A PROBLEM IF FIRES DO NOT REMAIN CONTAINED OR NEW ONES ARE STARTED BY LIGHTNING ACTIVITY. THIS SITUATION COULD RESULT IN EVACUATION ORDERS FOR A FEW OF THE SURROUNDING COMMUNITIES WEST OF THE FIRE. RESIDENTS IN THAT AREA ARE ADVISED TO REMAIN ON THE ALERT AND STAY TUNED WITH INFORMATION COMING FROM THE LOCAL AUTHORITIES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE RISK OF RIP CURRENTS WILL SIGNIFICANTLY INCREASE ALONG THE ATLANTIC BEACHES BY SUNDAY AS EASTERLY WINDS INCREASE TO 15 TO 20 MPH. THIS HIGH RISK OF RIP CURRENTS WILL LIKELY PERSIST THROUGH AT LEAST THE EARLY PART OF THE WEEK. REDUCED VISIBILITIES, POOR AIR QUALITY ASSOCIATED WITH SMOKE, AND FIRES MOVING CLOSER TO RESIDENTIAL AREAS WILL REMAIN A CONCERN OVER THE NEXT FEW DAYS IN WESTERN COLLIER COUNTY UNTIL THE FIRES BECOME FULLY CONTAINED MAINLY DUE TO THE INCREASED EASTERLY WINDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. PS
In the hours before
Special weather statement, Apr 30, 10:00 AM EDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1000 AM EDT SAT APR 30 2011 FLZ069-070-302300- COASTAL COLLIER-INLAND COLLIER- INCLUDING THE CITIES OF...NAPLES...IMMOKALEE 1000 AM EDT SAT APR 30 2011 ...ONGOING WILDFIRES IN SOUTHWEST FLORIDA... WILDFIRES CONTINUE TO BE A CONCERN ACROSS COLLIER COUNTY. EVEN THOUGH THE FIRE IN GOLDEN GATE AREA IS ABOUT 70 PERCENT CONTAINED...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER INTERIOR SECTIONS THIS AFTERNOON AND THEN MOVE WEST TOWARD THE WEST COAST. THIS COULD AGGRAVATE THE EXISTING FIRE CONDITIONS BY MEANS OF RAPIDLY SHIFTING WINDS THAT COULD RESULT IN SMOKE SPREADING TO DIFFERENT DIRECTIONS. THE SMOKE COULD BE AN IRRITANT TO PEOPLE WITH BREATHING PROBLEMS. PEOPLE LIVING NEAR THIS FIRE SHOULD CONTINUE TO MONITOR THESE CHANGING SCENARIOS.
Special weather statement, Apr 30, 3:06 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
306 PM EDT SAT APR 30 2011
FLZ073-301945-
INLAND MIAMI-DADE FL-
306 PM EDT SAT APR 30 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN MIAMI-DADE COUNTY
* UNTIL 345 PM EDT
* AT 303 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF FORTYMILE BEND...AND MOVING
NORTHWEST AT 10 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2580 8086 2597 8078 2594 8063 2586 8053
2569 8063
TIME...MOT...LOC 1906Z 118DEG 9KT 2581 8067
CWCSpecial weather statement, Apr 30, 3:14 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT SAT APR 30 2011
FLZ069-070-075-302000-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
314 PM EDT SAT APR 30 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL COLLIER COUNTY
NORTHWESTERN MAINLAND MONROE COUNTY
* UNTIL 400 PM EDT
* AT 311 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WILDERNESS WATERWAY NORTH. THIS STORM WAS
WAS NEARLY STATIONARY.
* THE STORM WILL AFFECT...
WILDERNESS WATERWAY NORTH...
MONROE STATION...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2599 8145 2599 8100 2557 8106 2556 8109
2555 8107 2548 8108 2551 8122 2555 8120
2557 8124 2563 8125 2565 8128 2570 8128
2573 8135 2576 8134 2577 8136 2580 8138
2581 8135 2582 8135 2585 8140
TIME...MOT...LOC 1913Z 009DEG 2KT 2565 8119
&&
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:29 AM EDT | Special Marine Warning | MFL | 31 min | |
| Apr 30, 3:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Apr 30, 3:14 PM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Apr 30, 3:20 PM EDT | Special Marine Warning | MFL | 40 min | |
| Apr 30, 3:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Apr 30, 4:03 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Apr 30, 4:09 PM EDT | Special Weather Statement | MFL | Collier | 66 min |
| Apr 30, 4:13 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 47 min |
| Apr 30, 4:42 PM EDT | Special Marine Warning | MFL | 18 min | |
| Apr 30, 4:43 PM EDT | Special Weather Statement | MFL | Broward | 17 min |
| Apr 30, 4:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 30, 5:08 PM EDT | Special Weather Statement | MFL | Broward | 7 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.